AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 134 found      Go to page: 1 2 3 4 5

[61] Jens Heber, Gerhard Knieper and Hemangi M. Shah. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007) 845-849. MR 2262881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Nobuhiro Honda. Equivariant deformations of LeBrun's self-dual metrics with torus action. Proc. Amer. Math. Soc. 135 (2007) 495-505. MR 2255296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robert Sinclair and Minoru Tanaka. Jacobi's last geometric statement extends to a wider class of Liouville surfaces. Math. Comp. 75 (2006) 1779-1808. MR 2240635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Andrzej Derdzinski. A Myers-type theorem and compact Ricci solitons. Proc. Amer. Math. Soc. 134 (2006) 3645-3648. MR 2240678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] John M. Lee. Fredholm operators and Einstein metrics on conformally compact manifolds. Memoirs of the AMS 183 (2006) MR 2252687.
Book volume table of contents   

[67] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[68] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Christoph Böhm and Megan M. Kerr. Low-dimensional homogeneous Einstein manifolds. Trans. Amer. Math. Soc. 358 (2006) 1455-1468. MR 2186982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Megan M. Kerr. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006) 559-569. MR 2176025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Zejun Hu and Haizhong Li. A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004) 3005-3023. MR 2052939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Seungsu Hwang. The critical point equation on a three-dimensional compact manifold. Proc. Amer. Math. Soc. 131 (2003) 3221-3230. MR 1992863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Andrew D. Hwang and Gideon Maschler. Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003) 2183-2203. MR 1973987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Charles P. Boyer and Krzysztof Galicki. Einstein manifolds and contact geometry. Proc. Amer. Math. Soc. 129 (2001) 2419-2430. MR 1823927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Wlodzimierz Jelonek. Positive and negative 3-K-contact structures. Proc. Amer. Math. Soc. 129 (2001) 247-256. MR 1694866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Vestislav Apostolov and John Armstrong. Symplectic 4-manifolds with Hermitian Weyl tensor. Trans. Amer. Math. Soc. 352 (2000) 4501-4513. MR 1779485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Burkhard Wilking. The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/\mathsf{U}^{\bullet}(2)}$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999) 1191-1194. MR 1469441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Igor Rivin and Jean-Marc Schlenker. The Schläfli formula in Einstein manifolds with boundary. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 18-23. MR 1669399.
Abstract, references, and article information   
View Article: PDF

[86] Marcos Dajczer and Luis Florit. Euclidean conformally flat submanifolds in codimension two obtained as intersections. Proc. Amer. Math. Soc. 127 (1999) 265-269. MR 1458866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Vicente Cortés. On hyper Kähler manifolds associated to Lagrangian Kähler submanifolds of $T^\ast\mathbb{C}^n$. Trans. Amer. Math. Soc. 350 (1998) 3193-3205. MR 1466946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Yiping Mao. A converse of the Gelfand theorem. Proc. Amer. Math. Soc. 125 (1997) 2699-2702. MR 1401748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] María Laura Barberis. Hypercomplex structures on four-dimensional Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1043-1054. MR 1353375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Isabel Dotti. On the curvature of certain extensions of $H$-type groups. Proc. Amer. Math. Soc. 125 (1997) 573-578. MR 1350939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 134 found      Go to page: 1 2 3 4 5